# SDR MASA2008112100785

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,530 hours, 16,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7044 IAD-PWM.  DECLARED AN EMERGENCY DUE TO FLAPS FAIL AT 0 DEGREES.  MX COMPLIED WITH PART A AND B RESET.  CLEANED AND LUBED FLEX SHAFTS AND REPLACED TEFLON SEALS.
